Hokkaido Mathematical Journal

MADER Adolf, STRÜNGMANN Lutz,

A class of Butler groups and their endomorphism rings.

Hokkaido Mathematical Journal, 37 (2008) pp.399-425

Fulltext

PDF

Abstract

We study a class of Butler groups of infinite rank, called Hawaiian groups.They are defined as subgroups of a rational vector space and contain parameters that provide for flexibility but are concrete enough to allow for the computation of certain crucial subgroups and quotient groups, to exhibit endomorphisms and describe the endomorphism rings. Most Hawaiian groups are finitely Butler; under stronger assumptions they are not finitely filtered and hence not $B_2$-groups.

MSC(Primary)20K15
MSC(Secondary)20K20, 20K35, 20K40, 18E99, 20J05
Uncontrolled Keywordstorsion-free abelian group of infinite rank, Butler group, finitely Butler, endomorphism ring, free direct summand.